# SDR ASAA1048434

- Difficulty date: September 30, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 57,323 hours, 32,494 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654655216
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT STA 827 HAS CORROSION.  REMOVED DAMAGED AREA AND INSTALLED REPAIR PARTS.
